# SDR C1HA200182004

- Difficulty date: May 24, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 54193211
- Part serial: 47405
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB LOST CONTROL OF A/C PRESSURIZATION IN AUTO CLIMB TO 2000 FPM.  CLOSED CARGO HEAT VALVE AND WENT TO STANDBY MODE OUTFLOW VALVE FULL CLOSED CLIMB 500 FPM.  AIR RETURN TO DFW OVERWEIGHT LANDING 173,000 SMOOTH.  UNABLE TO DUPLICATE ON GROUND.  TEST FLIGHT ACCOMPLISHED REVERIFIED.  FOUND WATER SEPARATOR CLAMP OUT OF POSITION.  REPOSITIONED AND SECURED CLAMP ON LEFT PACK.  2ND TEST FLIGHT ACCOMPLISHED AT 10K FT CABIN HELD WITH OUTFLOW VALVE FULL CLOSED.  ON LEFT PACK CPRESS HELD.  ON RIGHT PACK CABIN CLIMBED 2000 FPM.  REMOVED AND REPLACED RIGHT PACK 35 DEGREE VALVE. 3RD TEST FLIGHT SYSTEM CHECKS NORMAL.
